# SDR CA141229003

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,860 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Eiu
- Part number: 3957985114
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE FROM ANU, THE CREW WAS ALERTED TO A LOW OIL WARNING. CAPTAIN NOTIFIED DISPATCH OF THE ALERT AND THE DECISION TO RETURN FOR MAINTENANCE. A PAN PAN PAN WAS DECLARED WITH ATC AND THE FLIGHT RETURNED. MOC AND SOC WERE ADVISED OF THE DIVERSION AND OF THE OVERWEIGHT LANDING CONDITION.  RESOLUTION  REPLACED NR 1 EIU PER AMM 73-25-34 PB401. DRY MOTORING CK. CARRIED OUT PER AMM 71-00-00-710--001-A TO CONFIRM OIL PRESSURE INDICATION.
